# SDR USAA2012060400001

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 40,457 hours, 16,296 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2640
- Condition: Damaged
- Location: R2 Door
- Part time: 40,457 hours, 16,296 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR CYLINDER DAMPER SHEER PIN STUCK IN HOUSING.  REMOVED AND REPLACED R2 DOOR DAMPER CYLINDER IAW AMM 52-13-14-0401.  OPS CHECKED GOOD.
